Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online
Ask a Urologist   »  

Taking lipator for high cholesterol. Taking cialis. Noticed change in erection. Is this serious?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1991
Answered : 1415 Questions
Question
Hello I am 59 Male I have recently had a change in my erections. I take cialis 20mg. also have high colestorol and take lipator 10mg. My erection has a bend mid-shaft should I see my uroligist? is this serious.
Posted Sat, 2 Mar 2013 in Penis Problems
 
 
Answered by Dr. G.Srinivasan 1 hour later
Hi,
Welcome to XXXXXXX
I understand your worry.
I understand that you are able to manage with cialis at present.
Things that would help sexual life are ( most of it would be known to you, i am just reinforcing them)
1. Early and light dinner on the day of planned sex.
2. Prolonged foreplay.
3. Weight reduction.
4. Regular exercise.
5. Diet XXXXXXX is fresh fresh fruits and vegetables.

It is better to consult urologist for physical examination. If the bend is interfering with your entry job, treatment is necessary. Otherwise you can wait.

Best regards
DR GS



Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor